Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 25, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 17, 2016, 12:56 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2016, 12:56 AM CDT (05:56 UTC)
- Expired
- Mar 17, 2016, 7:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
522 WHUS73 KMKX 170556 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1256 AM CDT THU MAR 17 2016 ...BLUSTERY WINDS TO CONTINUE TODAY... .A LINGERING TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE OVER THE NORTHERN GREAT LAKES AND STRONG LOW LEVEL MIXING WILL RESULT IN GUSTY WINDS CONTINUING THROUGH TODAY. WIND GUSTS TO AROUND 30 KNOTS ARE EXPECTED. HENCE A SMALL CRAFT ADVISORY WILL BE REPLACING THE EXPIRING GALE WARNING AT 1 AM CDT THIS MORNING. THE SMALL CRAFT ADVISORY WILL RUN THROUGH 7 PM CDT THIS EVENING. LMZ643>646-171400- /O.CAN.KMKX.GL.W.0006.000000T0000Z-160317T0600Z/ /O.NEW.KMKX.SC.Y.0025.160317T0600Z-160318T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1256 AM CDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WEST TO SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS THROUGH TODAY. * WAVES 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
4 follow-up statements
416 WHUS73 KMKX 170833 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 AM CDT THU MAR 17 2016 ...BLUSTERY WINDS TO CONTINUE TODAY... .A LINGERING TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE OVER THE NORTHERN GREAT LAKES AND STRONG LOW LEVEL MIXING WILL RESULT IN GUSTY WINDS CONTINUING THROUGH TODAY. WIND GUSTS TO AROUND 30 KNOTS ARE EXPECTED. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT TODAY. WAVE HEIGHTS WILL REMAIN MOSTLY IN THE 1 TO 3 FOOT RANGE...WITH THE HIGHEST HEIGHTS TOWARDS THE OPEN WATER. LMZ643>646-171645- /O.CON.KMKX.SC.Y.0025.000000T0000Z-160318T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 AM CDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WEST TO SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. * WAVES 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
588 WHUS73 KMKX 171402 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 902 AM CDT THU MAR 17 2016 ...BLUSTERY WINDS TO CONTINUE TODAY... .A LINGERING TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE OVER THE NORTHERN GREAT LAKES AND STRONG LOW LEVEL MIXING WILL RESULT IN GUSTY WINDS CONTINUING THROUGH TODAY. WIND GUSTS TO AROUND 30 KNOTS ARE EXPECTED. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT TODAY. WAVE HEIGHTS WILL REMAIN MOSTLY IN THE 1 TO 3 FOOT RANGE...WITH THE HIGHEST HEIGHTS TOWARDS THE OPEN WATER. LMZ643>646-172215- /O.CON.KMKX.SC.Y.0025.000000T0000Z-160318T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 902 AM CDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WEST TO SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. * WAVES 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
089 WHUS73 KMKX 171957 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 257 PM CDT THU MAR 17 2016 ...BLUSTERY WINDS THROUGH LATE AFTERNOON... .A LINGERING TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE OVER THE NORTHERN GREAT LAKES AND STRONG LOW LEVEL MIXING WILL RESULT IN GUSTY WINDS CONTINUING INTO LATE AFTERNOON. WINDS WILL EASE DURING THE EVENING AND OVERNIGHT HOURS. LMZ643>646-180000- /O.CON.KMKX.SC.Y.0025.000000T0000Z-160318T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 257 PM CDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. * WAVES 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
077 WHUS73 KMKX 172358 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 658 PM CDT THU MAR 17 2016 ...WINDS SUBSIDING THIS EVENING... .WITH THE APPROACH OF SUNSET AND A WEAKENING PRESSURE GRADIENT...THE BRISK WESTERLY WINDS ARE DIMINISHING. A COLD FRONT WILL SHIFT THE WINDS TO THE NORTHWEST TO NORTH THIS EVENING. LMZ643>646-180100- /O.EXP.KMKX.SC.Y.0025.000000T0000Z-160318T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 658 PM CDT THU MAR 17 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WITH THE APPROACH OF SUNSET AND A WEAKENING PRESSURE GRADIENT...THE BRISK WESTERLY WINDS ARE DIMINISHING. A COLD FRONT WILL SHIFT THE WINDS TO THE NORTHWEST TO NORTH THIS EVENING. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 16, 9:58 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Mar 16, 9:58 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 958 PM CDT WED MAR 16 2016 .UPDATE...WIDELY SCT SPRINKLES OR SHOWERS WILL CONTINUE FOR MUCH OF THE NIGHT AS WEAK VORTICITY MAXIMUMS ROTATE AROUND THE OCCLUSION WITHIN AN ENVIRONMENT OF STEEP LAPSE RATES. EVAPORATIVE COOLING WILL ENHANCE THE WIND GUSTS WITHIN THE HIGH BASED SHOWERS. THE OCCLUDED LOW WILL CONTINUE TO FILL OVER THE NRN GREAT LAKES TNT AND THU BUT WIND GUSTS UP TO 25 KTS ARE STILL EXPECTED FOR THU. THE STEEP LAPSE RATES AND THE APPROACH OF THE WEAKENING W-E UPPER TROUGH WILL MAINTAIN CHANCES FOR LGT INSTABILITY SHOWERS THU INTO THU NT. && .AVIATION/06Z TAFS/...SCT-BKN050-070 AND ISOLD TO SCT LIGHT SHOWERS OR SPRINKLES WILL CONTINUE FROM EARLY THU MORNING INTO THU NT AS THE OCCLUDED LOW CONTINUES TO WEAKEN OVER THE NRN GREAT LAKES. WLY WIND GUSTS UP TO 25 KTS WILL CONTINUE WITH LOCALIZED GUSTY WINDS WITHIN THE SHOWERS OR SPRINKLES VIA EVAPORATIVE COOLING. && .MARINE...A GALE WARNING WILL BE REPLACED BY A SMALL CRAFT ADVISORY LATER TNT. THE SMALL CRAFT WILL LIKELY BE NEEDED THROUGH THU FOR WLY WIND GUSTS OF 25 KTS. && .PREV DISCUSSION... /ISSUED 329 PM CDT WED MAR 16 2016/ SHORT TERM...TONIGHT THROUGH SATURDAY TONIGHT AND THURSDAY...FORECAST CONFIDENCE...HIGH STILL SEEING QUITE A FEW OBS APPROACHING OR REACHING HIGH WIND WARNING CRITERIA THIS AFTERNOON...SO WILL LEAVE THE WARNING AS IS INTO EARLY EVENING. MAY SEE A FEW SHOWERS MAINLY ACROSS THE SOUTHERN HALF OF THE FORECAST AREA LATER THIS EVENING INTO TONIGHT AS A WEAK IMPULSE ROTATES THROUGH. BETTER CHANCE FOR SHOWERS ACROSS SOUTHERN WISCONSIN WILL THEN COME FROM LATE THURSDAY MORNING INTO THE AFTERNOON DUE TO A STRONGER WAVE. WILL BE BREEZY THURSDAY AS LOW PRESSURE SLOWLY PULLS AWAY FROM THE REGION...BUT WINDS WILL BE CONSIDERABLY LIGHTER THAN TODAY. IT WILL TURN A BIT COOLER...BUT TEMPS TONIGHT/TOMORROW WILL REMAIN SEVERAL DEGREES ABOVE NORMAL FOR MID-MARCH. THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM STRONG UPPER JET STREAK TRANSLATES EAST...SHIFTING/SHARPENING THE CURRENT BROAD N CENTRAL U.S. UPPER TROUGH OVER ERN CANADA/NE U.S. FRIDAY. TRAILING TROUGH AXIS DROPS THROUGH SRN WI THURSDAY NIGHT...WITH RIDGE OF SURFACE HIGH PRESSURE NOSING IN BEHIND. MAY STILL BE A BIT BREEZY ACROSS THE SOUTHERN CWA EARLY THURSDAY EVENING WITH FORECAST SOUNDINGS STILL TAPPING 25-30 KT 925 MB WINDS UNTIL WINDS EASE WITH A COMBINATION OF DEVELOPING NOCTURNAL INVERSION AND RELAXING PRESSURE GRADIENT WITH TROUGH AXIS DROPPING IN. COLD ADVECTION DROPS 925 MB TEMPS 3C TO 6C BY 12Z FRIDAY DEPENDING ON MODEL...THEN MODIFY BACK UP A FEW DEGREES INLAND DURING THE DAY. ENOUGH MOISTURE AND WEAK FRONTOGENETIC FORCING FOR SLIGHT CHANCE POPS THURSDAY EVENING...WITH A RAIN SNOW MIX POSSIBLE AS TEMPS COOL BUT MINIMAL PCPN AMOUNTS OVERALL WITH LITTLE TO NO ACCUMULATION OF SNOW. SKIES SLOWLY CLEAR NE TO SW WITH MIDDAY HIGHS LIKELY ON FRIDAY THEN STEADY OR COOLING TEMPERATURES WITH NORTHEAST WINDS. FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM. A CLOSED 500 MB LOW ASSOCIATED WITH A SECONDARY UPPER TROUGH DROPS INTO THE DAKOTAS FRIDAY...SLOWLY CROSSES MN SATURDAY AND REACHES WI BY SATURDAY EVENING. GFS AND ECMWF...AND TO A LESSER EXTENT THE CANADIAN GEMNH...BRING QPF UP ALONG AXIS OF INVERTED SURFACE TROUGH TO THE SW WI BORDER WITH MN AND IA BY MIDDAY SATURDAY...BUT ONLY THE GFS BRINGS ANY QPF INTO THE SW CWA. WILL FOLLOW CONSENSUS BLEND POPS THAT BRING A SLIGHT CHANCE TO THE SW CORNER OF THE FORECAST AREA. LACK EVEN A MINIMAL NOCTURNAL INVERSION WITH COLD ADVECTION...AND INCREASING CLOUDS WITH THE APPROACH OF THE CLOSED LOW WILL KEEP TEMPS ABOVE LOWS SUGGESTED BY -6C TO -7C 925 MB TEMPERATURES ACROSS THE CWA BUT LOWS WILL STILL DIP INTO THE MID 20S...WITH UPPER 20S BY THE LAKE. A BIT OF A PUSH OF WARMER AIR INTO SRN WI WITH PASSAGE OF LOW BRINGS LOWER 40S HIGHS TO THE SW HALF OF THE CWA SATURDAY...BUT PERSISTENT EASTERLY WINDS HOLDS READINGS IN THE MID-UPPER 30S IN THE NE HALF. LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM. DRY AND COOL TO START AS 500 MB TROUGH SLOWLY PUSHES EAST SUNDAY...WITH WEAK RIDGING FOR MONDAY...AS SHORT WAVE ENERGY BREAKS DOWN WESTERN RIDGE. GFS MORE ROBUST THAN ECMWF WITH LEAD SHORT WAVE FOR MONDAY NIGHT AND TUESDAY...WITH BLENDED SOLUTION LINGERING SLIGHT CHANCE/CHANCE POPS IN TUESDAY NIGHT...THOUGH 12Z ECMWF IN LINE WITH GFS IN KEEPING TUESDAY NIGHT DRY. BETTER CHANCES FOR PCPN WEDNESDAY/WEDNESDAY NIGHT WITH SURFACE LOW LIFTING ACROSS NRN IL/SRN WI. STRONGER GFS BRINGS A GOOD CHANCE FOR MEASURABLE SNOW ACROSS NRN AND CENTRAL WI THAT COULD CLIP FAR NW AND NRN PORTIONS OF THE FORECAST AREA. WILL SEE HOW LATER RUNS HANDLE THIS SYSTEM. AVIATION/00Z TAFS/... MAY SEE A FEW SHOWERS ACROSS THE SOUTH LATER THIS EVENING AND OVERNIGHT...WITH A BETTER CHANCE FOR SHOWERS ACROSS THE FORECAST AREA LATE MORNING THURSDAY INTO THE AFTERNOON. SOME LOWER CIGS POSSIBLE FOR A TIME TOMORROW AS WELL. VERY WINDY CONDITIONS WILL CONTINUE INTO THE EVENING. WINDS WILL BE LIGHTER TONIGHT AND THURSDAY...BUT STILL REMAIN FAIRLY BREEZY. MARINE... STILL SEEING GUSTS UP NEAR STORM FORCE THIS AFTERNOON. PEAK GUSTS AT THE MARINE SITES RANGE FROM 40 TO 47 KNOTS SO FAR. WILL THUS MAINTAIN STORM WARNING UNTIL 8 PM CDT. WILL THEN DEFINITELY NEED A SMALL CRAFT ADVISORY FROM THE TIME THE WARNING EXPIRES THROUGH THURSDAY AFTERNOON...AS BREEZY WINDS LINGER. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WARNING UNTIL 1 AM CDT THURSDAY FOR LMZ643>646. && UPDATE...GEHRING TONIGHT/THURSDAY AND AVIATION/MARINE...DDV THURSDAY NIGHT THROUGH WEDNESDAY...REM
Hazardous weather outlook, Mar 17, 12:40 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1240 AM CDT THU MAR 17 2016 WIZ046-047-051-052-056>060-062>072-180145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1240 AM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...LATE TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-180145- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1240 AM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...LATE TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH LATE TONIGHT FOR WIND GUSTS OF 25 TO 30 KNOTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THURSDAY AS WESTERLY WIND GUSTS AROUND 25 KNOTS CONTINUE. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Mar 16, 7:21 PM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
721 PM CDT WED MAR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM NON-TSTM WND GST 1 NE KENOSHA 42.59N 87.81W
03/16/2016 M55 MPH LMZ646 WI MESONET
SUSTAINED AT 39 MPH. MESONET STATION KENOSHA
LAKESHORE /KNSW3/
0550 PM NON-TSTM WND GST 2 ENE MILWAUKEE 43.05N 87.88W
03/16/2016 M53 MPH LMZ645 WI BUOY
SUSTAINED AT 33 MPH. MILWAUKEE LAKESHORE
/MLWW3/
0600 PM NON-TSTM WND GST 1 ESE PORT WASHINGTON 43.39N 87.87W
03/16/2016 M46 MPH OZAUKEE WI MESONET
SUSTAINED AT 27 MPH. MESONET STATION PORT
WASHINGTON /PWAW3/
0400 PM NON-TSTM WND GST 1 ESE SHEBOYGAN 43.75N 87.69W
03/16/2016 M46 MPH LMZ643 WI BUOY
SUSTAINED AT 37 MPH. BUOY STATION SHEBOYGAN
LAKESHORE /SGNW3/
&&
NWS MILWAUKEE/SULLIVAN WI
IRIS SYSTEMLocal storm report, Mar 16, 7:24 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
724 PM CDT WED MAR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM NON-TSTM WND GST 1 E GREENFIELD 42.96N 87.99W
03/16/2016 M52 MPH MILWAUKEE WI TRAINED SPOTTER
&&
SPMLocal storm report, Mar 16, 7:29 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
729 PM CDT WED MAR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM NON-TSTM WND GST 3 SSW WAUKESHA 42.97N 88.26W
03/16/2016 M61 MPH WAUKESHA WI TRAINED SPOTTER
POWER OUT.
&&
SPMLocal storm report, Mar 16, 9:07 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 PM CDT WED MAR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM NON-TSTM WND GST MONROE 42.60N 89.64W
03/16/2016 M58 MPH GREEN WI ASOS
0320 PM NON-TSTM WND GST 2 W CUDAHY 42.95N 87.90W
03/16/2016 M56 MPH MILWAUKEE WI ASOS
ASOS STATION MILWAUKEE GEN MITCHELL ARPT
/MKE/
0453 PM NON-TSTM WND GST 3 N PLEASANT PRAIRIE 42.60N 87.93W
03/16/2016 M56 MPH KENOSHA WI ASOS
0426 PM NON-TSTM WND GST 2 WSW FOND DU LAC 43.77N 88.49W
03/16/2016 M53 MPH FOND DU LAC WI ASOS
ASOS STATION FOND DU LAC AIRPORT /FLD/
0148 PM NON-TSTM WND GST 2 WSW FOND DU LAC 43.77N 88.49W
03/16/2016 M51 MPH FOND DU LAC WI ASOS
ASOS STATION FOND DU LAC AIRPORT /FLD/
0128 PM NON-TSTM WND GST 6 WNW SPRING GREEN 43.21N 90.19W
03/16/2016 M51 MPH SAUK WI ASOS
ASOS STATION LONE ROCK TRI-COUNTY AIRPORT
/LNR/
0132 PM NON-TSTM WND GST 2 W CUDAHY 42.95N 87.90W
03/16/2016 M51 MPH MILWAUKEE WI ASOS
ASOS STATION MILWAUKEE GEN MITCHELL ARPT
/MKE/
0230 PM NON-TSTM WND GST 2 W NORTH BAY 42.76N 87.81W
03/16/2016 M51 MPH RACINE WI ASOS
ASOS STATION RACINE BATTEN AIRPORT /RAC/
0154 PM NON-TSTM WND GST 3 NE MAPLE BLUFF 43.14N 89.34W
03/16/2016 M46 MPH DANE WI ASOS
ASOS STATION MADISON DANE COUNTY AIRPORT
/MSN/
0453 PM HIGH SUST WINDS 3 N PLEASANT PRAIRIE 42.60N 87.93W
03/16/2016 M44 MPH KENOSHA WI ASOS
1058 AM NON-TSTM WND GST 3 NNW SHEBOYGAN FALLS 43.77N 87.85W
03/16/2016 M53 MPH SHEBOYGAN WI ASOS
ASOS STATION SHEBOYGAN COUNTY MEM ARPT /SBM/
0355 PM NON-TSTM WND GST 3 ENE MONROE 42.62N 89.59W
03/16/2016 M58 MPH GREEN WI AWOS
AWOS STATION MONROE /EFT/
1255 PM NON-TSTM WND GST 3 ENE MONROE 42.62N 89.59W
03/16/2016 M56 MPH GREEN WI AWOS
AWOS STATION MONROE /EFT/
0135 PM NON-TSTM WND GST 1 N JUNEAU 43.43N 88.70W
03/16/2016 M55 MPH DODGE WI AWOS
AWOS STATION DODGE COUNTY APT /UNU/
0155 PM NON-TSTM WND GST 1 WNW MIDDLETON 43.11N 89.53W
03/16/2016 M55 MPH DANE WI AWOS
AWOS STATION 1 WNW MIDDLETON /C29/
0155 PM NON-TSTM WND GST 1 WNW MIDDLETON 43.11N 89.53W
03/16/2016 M55 MPH DANE WI AWOS
AWOS STATION 1 WNW MIDDLETON /C29/
0135 PM NON-TSTM WND GST 1 N JUNEAU 43.43N 88.70W
03/16/2016 M55 MPH DODGE WI AWOS
AWOS STATION DODGE COUNTY APT /UNU/
1255 PM NON-TSTM WND GST 3 SE LINDEN 42.89N 90.24W
03/16/2016 M53 MPH IOWA WI AWOS
AWOS STATION MINERAL POINT /MRJ/
1255 PM NON-TSTM WND GST 3 SE LINDEN 42.89N 90.24W
03/16/2016 M53 MPH IOWA WI AWOS
AWOS STATION MINERAL POINT /MRJ/
1255 PM NON-TSTM WND GST MINERAL POINT 42.86N 90.18W
03/16/2016 M53 MPH IOWA WI AWOS
SUSTAINED WIND SPEED 43 MPH.
0230 PM NON-TSTM WND GST 3 E WEST BEND 43.42N 88.13W
03/16/2016 M51 MPH WASHINGTON WI AWOS
AWOS STATION WEST BEND MUNICIPAL AIRPORT
/ETB/
0115 PM HIGH SUST WINDS MONROE 42.60N 89.64W
03/16/2016 M49 MPH GREEN WI AWOS
GUST OF 55 MPH.
1255 PM NON-TSTM WND GST JUNEAU 43.41N 88.70W
03/16/2016 M49 MPH DODGE WI AWOS
SUSTAINED WIND SPEED OF 40 MPH.
0255 PM NON-TSTM WND GST 2 WNW BURLINGTON 42.69N 88.31W
03/16/2016 M48 MPH RACINE WI AWOS
AWOS STATION BURLINGTON /BUU/
1245 PM NON-TSTM WND GST 2 N WAUKESHA 43.04N 88.23W
03/16/2016 M45 MPH WAUKESHA WI AWOS
AWOS STATION WAUKESHA AIRPORT /UES/
0145 PM NON-TSTM WND GST 5 SSW JANESVILLE 42.62N 89.04W
03/16/2016 M45 MPH ROCK WI AWOS
AWOS STATION JANESVILLE / ROCK CO ARPT /JVL/
0115 PM NON-TSTM WND GST 3 N WEST BARABOO 43.52N 89.77W
03/16/2016 M43 MPH SAUK WI AWOS
AWOS STATION BARABOO /DLL/
1255 PM HIGH SUST WINDS MINERAL POINT 42.86N 90.18W
03/16/2016 M43 MPH IOWA WI AWOS
GUST OF 53 MPH.
0255 PM NON-TSTM WND GST 1 SE REEDSBURG 43.53N 89.98W
03/16/2016 M43 MPH SAUK WI AWOS
AWOS STATION REEDSBURG AIRPORT /C35/
1255 PM HIGH SUST WINDS JUNEAU 43.41N 88.70W
03/16/2016 M40 MPH DODGE WI AWOS
GUST OF 49 MPH.
0435 PM NON-TSTM WND GST 2 WNW BURLINGTON 42.69N 88.31W
03/16/2016 M49 MPH RACINE WI AWOS
AWOS STATION BURLINGTON /BUU/
0545 PM NON-TSTM WND GST 5 SSW JANESVILLE 42.62N 89.04W
03/16/2016 M45 MPH ROCK WI AWOS
AWOS STATION JANESVILLE / ROCK CO ARPT /JVL/
0115 PM NON-TSTM WND GST 3 N WEST BARABOO 43.52N 89.77W
03/16/2016 M43 MPH SAUK WI AWOS
AWOS STATION BARABOO /DLL/
0550 PM NON-TSTM WND GST 2 ENE MILWAUKEE 43.05N 87.88W
03/16/2016 M53 MPH LMZ645 WI BUOY
SUSTAINED AT 33 MPH. MILWAUKEE LAKESHORE
/MLWW3/
0400 PM NON-TSTM WND GST 1 ESE SHEBOYGAN 43.75N 87.69W
03/16/2016 M46 MPH LMZ643 WI BUOY
SUSTAINED AT 37 MPH. BUOY STATION SHEBOYGAN
LAKESHORE /SGNW3/
0100 PM NON-TSTM WND GST 1 ESE SHEBOYGAN 43.75N 87.69W
03/16/2016 M46 MPH LMZ643 WI BUOY
BUOY STATION SHEBOYGAN LAKESHORE /SGNW3/
0200 PM NON-TSTM WND GST 2 ENE MILWAUKEE 43.05N 87.88W
03/16/2016 M46 MPH LMZ645 WI C-MAN STATION
MARINE STATION MILWAUKEE LAKESHORE /MLWW3/
0245 PM NON-TSTM WND GST 2 E BUTLER 43.11N 88.03W
03/16/2016 M51 MPH MILWAUKEE WI CO-OP OBSERVER
CO-OP OBSERVER STATION MILWAUKEE TIMMERMAN
ARPT /MWC/
1117 AM NON-TSTM WND GST 3 NE FOND DU LAC 43.81N 88.40W
03/16/2016 M49 MPH FOND DU LAC WI CO-OP OBSERVER
0156 PM NON-TSTM WND GST 2 ENE TWIN LAKES 42.53N 88.22W
03/16/2016 M59 MPH KENOSHA WI MESONET
MESONET STATION 2 ENE TWIN LAKES /D6766/
0425 PM NON-TSTM WND GST 3 SE EAGLE 42.85N 88.44W
03/16/2016 M56 MPH WAUKESHA WI MESONET
MESONET STATION 2 SE EAGLE /C8077/
0440 PM NON-TSTM WND GST 1 NE KENOSHA 42.59N 87.81W
03/16/2016 M55 MPH LMZ646 WI MESONET
SUSTAINED AT 39 MPH. MESONET STATION KENOSHA
LAKESHORE /KNSW3/
0223 PM NON-TSTM WND GST 1 WNW JACKSON 43.32N 88.19W
03/16/2016 M55 MPH WASHINGTON WI MESONET
MESONET STATION 1 W JACKSON /JAKW3/
0223 PM NON-TSTM WND GST 1 WNW JACKSON 43.32N 88.19W
03/16/2016 M55 MPH WASHINGTON WI MESONET
MESONET STATION 1 W JACKSON /JAKW3/
0313 PM NON-TSTM WND GST 1 SE ELKHORN 42.66N 88.53W
03/16/2016 M55 MPH WALWORTH WI MESONET
MESONET STATION 1 SE ELKHORN /EKNW3/
0430 PM NON-TSTM WND GST 2 NE MILWAUKEE 43.06N 87.89W
03/16/2016 M53 MPH MILWAUKEE WI MESONET
MESONET STATION 1 NE MILWAUKEE /E0512/
0215 PM NON-TSTM WND GST 4 WNW WEST BEND 43.45N 88.26W
03/16/2016 M53 MPH WASHINGTON WI MESONET
MESONET STATION 4 WNW WEST BEND /C9712/
0215 PM NON-TSTM WND GST 4 WNW WEST BEND 43.45N 88.26W
03/16/2016 M53 MPH WASHINGTON WI MESONET
MESONET STATION 4 WNW WEST BEND /C9712/
0120 PM NON-TSTM WND GST 4 NE BROWNSVILLE 43.66N 88.44W
03/16/2016 M52 MPH FOND DU LAC WI MESONET
MESONET STATION 4 NE BROWNSVILLE /FNDW3/
0221 PM NON-TSTM WND GST JACKSON 43.32N 88.17W
03/16/2016 M52 MPH WASHINGTON WI MESONET
MESONET STATION JACKSON /AP732/
0120 PM NON-TSTM WND GST 4 NE BROWNSVILLE 43.66N 88.44W
03/16/2016 M52 MPH FOND DU LAC WI MESONET
MESONET STATION 4 NE BROWNSVILLE /FNDW3/
0240 PM NON-TSTM WND GST 3 SE EAGLE 42.85N 88.44W
03/16/2016 M52 MPH WAUKESHA WI MESONET
MESONET STATION 2 SE EAGLE /C8077/
0221 PM NON-TSTM WND GST JACKSON 43.32N 88.17W
03/16/2016 M52 MPH WASHINGTON WI MESONET
MESONET STATION JACKSON /AP732/
0217 PM NON-TSTM WND GST 1 SE ELKHORN 42.66N 88.53W
03/16/2016 M52 MPH WALWORTH WI MESONET
MESONET STATION 1 SE ELKHORN /EKNW3/
0228 PM NON-TSTM WND GST 4 NW KEKOSKEE 43.57N 88.61W
03/16/2016 M51 MPH DODGE WI MESONET
MESONET STATION 4 NW KEKOSKEE /MAYW3/
1227 PM HIGH SUST WINDS 5 SW KEWASKUM 43.47N 88.30W
03/16/2016 M51 MPH WASHINGTON WI MESONET
MESONET STATION 4 SW KEWASKUM /E7851/
0355 PM NON-TSTM WND GST 1 W MUSKEGO 42.89N 88.14W
03/16/2016 M51 MPH WAUKESHA WI MESONET
MESONET STATION MUSKEGO /AR976/
0117 PM NON-TSTM WND GST 4 E OXFORD 43.79N 89.48W
03/16/2016 M50 MPH MARQUETTE WI MESONET
MESONET STATION 4 E OXFORD /PAKW3/
0148 PM NON-TSTM WND GST 1 SSE WEST ALLIS 43.00N 88.02W
03/16/2016 M50 MPH MILWAUKEE WI MESONET
MESONET STATION WEST ALLIS /D5010/
0100 PM NON-TSTM WND GST 2 NE MILWAUKEE 43.06N 87.89W
03/16/2016 M50 MPH MILWAUKEE WI MESONET
MESONET STATION 1 NE MILWAUKEE /E0512/
1240 PM NON-TSTM WND GST 1 SW MADISON 43.07N 89.41W
03/16/2016 M49 MPH DANE WI MESONET
MESONET STATION 1 WSW MADISON /UWI01/
0240 PM NON-TSTM WND GST 1 W MUSKEGO 42.89N 88.14W
03/16/2016 M49 MPH WAUKESHA WI MESONET
MESONET STATION MUSKEGO /AR976/
0200 PM NON-TSTM WND GST 1 NE KENOSHA 42.59N 87.81W
03/16/2016 M48 MPH LMZ646 WI MESONET
MESONET STATION KENOSHA LAKESHORE /KNSW3/
0114 PM NON-TSTM WND GST 3 E LAKE WISCONSIN 43.37N 89.52W
03/16/2016 M47 MPH COLUMBIA WI MESONET
MESONET STATION 2 E LAKE WISCONSIN /AU500/
0207 PM NON-TSTM WND GST 3 S EDGERTON 42.79N 89.07W
03/16/2016 M46 MPH ROCK WI MESONET
MESONET STATION 3 S EDGERTON /E5754/
1214 PM NON-TSTM WND GST 2 NNW PARDEEVILLE 43.57N 89.32W
03/16/2016 M46 MPH COLUMBIA WI MESONET
MESONET STATION 2 NNW PARDEEVILLE /PEEW3/
0600 PM NON-TSTM WND GST 1 ESE PORT WASHINGTON 43.39N 87.87W
03/16/2016 M46 MPH OZAUKEE WI MESONET
SUSTAINED AT 27 MPH. MESONET STATION PORT
WASHINGTON /PWAW3/
0140 PM NON-TSTM WND GST 2 ESE WEST BEND 43.41N 88.15W
03/16/2016 M45 MPH WASHINGTON WI MESONET
MESONET STATION 1 ESE WEST BEND /E0943/
0125 PM NON-TSTM WND GST 2 S WEST ALLIS 42.98N 88.04W
03/16/2016 M45 MPH MILWAUKEE WI MESONET
MESONET STATION 1 S WEST ALLIS /D5497/
0512 PM NON-TSTM WND GST 1 SE ELKHORN 42.66N 88.53W
03/16/2016 M55 MPH WALWORTH WI MESONET
MESONET STATION 1 SE ELKHORN /EKNW3/
0215 PM NON-TSTM WND GST 4 WNW WEST BEND 43.45N 88.26W
03/16/2016 M53 MPH WASHINGTON WI MESONET
MESONET STATION 4 WNW WEST BEND /C9712/
0120 PM NON-TSTM WND GST 4 NE BROWNSVILLE 43.66N 88.44W
03/16/2016 M52 MPH FOND DU LAC WI MESONET
MESONET STATION 4 NE BROWNSVILLE /FNDW3/
0600 PM NON-TSTM WND GST 1 W MUSKEGO 42.89N 88.14W
03/16/2016 M51 MPH WAUKESHA WI MESONET
MESONET STATION MUSKEGO /AR976/
0228 PM NON-TSTM WND GST 4 NW KEKOSKEE 43.57N 88.61W
03/16/2016 M51 MPH DODGE WI MESONET
MESONET STATION 4 NW KEKOSKEE /MAYW3/
0117 PM NON-TSTM WND GST 4 E OXFORD 43.79N 89.48W
03/16/2016 M50 MPH MARQUETTE WI MESONET
MESONET STATION 4 E OXFORD /PAKW3/
0117 PM NON-TSTM WND GST 4 E OXFORD 43.79N 89.48W
03/16/2016 M50 MPH MARQUETTE WI MESONET
MESONET STATION 4 E OXFORD /PAKW3/
1240 PM HIGH SUST WINDS 1 SW MADISON 43.07N 89.41W
03/16/2016 M49 MPH DANE WI MESONET
MESONET STATION 1 WSW MADISON /UWI01/
0114 PM NON-TSTM WND GST 3 E LAKE WISCONSIN 43.37N 89.52W
03/16/2016 M47 MPH COLUMBIA WI MESONET
MESONET STATION 2 E LAKE WISCONSIN /AU500/
0342 PM NON-TSTM WND GST 3 S EDGERTON 42.79N 89.07W
03/16/2016 M46 MPH ROCK WI MESONET
MESONET STATION 3 S EDGERTON /E5754/
0404 PM NON-TSTM WND GST 1 SSE RANDOM LAKE 43.55N 87.95W
03/16/2016 M46 MPH SHEBOYGAN WI MESONET
MESONET STATION RANDOM LAKE /AT421/
1214 PM NON-TSTM WND GST 2 NNW PARDEEVILLE 43.57N 89.32W
03/16/2016 M46 MPH COLUMBIA WI MESONET
MESONET STATION 2 NNW PARDEEVILLE /PEEW3/
0359 PM NON-TSTM WND GST GENOA CITY 42.50N 88.32W
03/16/2016 M45 MPH WALWORTH WI MESONET
MESONET STATION GENOA CITY /C8307/
0359 PM NON-TSTM WND GST GENOA CITY 42.50N 88.32W
03/16/2016 M45 MPH WALWORTH WI MESONET
MESONET STATION GENOA CITY /C8307/
0311 PM NON-TSTM WND GST 4 N DODGEVILLE 43.02N 90.14W
03/16/2016 M41 MPH IOWA WI MESONET
MESONET STATION 4 N DODGEVILLE /DLEW3/
0311 PM NON-TSTM WND GST 4 N DODGEVILLE 43.02N 90.14W
03/16/2016 M41 MPH IOWA WI MESONET
MESONET STATION 4 N DODGEVILLE /DLEW3/
0253 PM NON-TSTM WND GST 4 SE SULLIVAN 42.97N 88.55W
03/16/2016 M55 MPH JEFFERSON WI OFFICIAL NWS OBS
PEAK WIND GUST SO FAR AT NWS
MILWAUKEE/SULLIVAN.
0345 PM NON-TSTM WND GST 3 SSW WAUKESHA 42.97N 88.26W
03/16/2016 M61 MPH WAUKESHA WI TRAINED SPOTTER
POWER OUT.
0454 PM NON-TSTM WND GST 1 E GREENFIELD 42.96N 87.99W
03/16/2016 M52 MPH MILWAUKEE WI TRAINED SPOTTER
&&
NWS MILWAUKEE/SULLIVAN WI
IRIS SYSTEMSpecial weather statement, Mar 16, 11:18 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1118 PM CDT WED MAR 16 2016 WIZ062-063-067>069-170500- ROCK-LAFAYETTE-IOWA-GREEN-DANE- 1118 PM CDT WED MAR 16 2016 ...A SHOWER WILL WITH GUSTY WEST WINDS WILL AFFECT PORTIONS OF SOUTH CENTRAL WISCONSIN THROUGH MIDNIGHT... AT 1115 PM CDT...A SHOWER WAS LOCATED OVER BLANCHARDVILLE...OR 13 MILES SOUTHWEST OF MOUNT HOREB...MOVING EAST AT 55 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS SHOWER. MONROE HAD A WIND GUST TO 47 MPH AND PLATTVILLE REPORTED A GUST TO 45 MPH. LOCATIONS IMPACTED INCLUDE... FITCHBURG...STOUGHTON...MONROE...VERONA...OREGON...MCFARLAND... MOUNT HOREB...EVANSVILLE...BRODHEAD...BELLEVILLE...NEW GLARUS... ORFORDVILLE...BROOKLYN...MONTICELLO...ALBANY...ARGYLE... BLANCHARDVILLE... FOOTVILLE AND SOMERS. LAT...LON 4251 9005 4303 9001 4303 8919 4250 8920 TIME...MOT...LOC 0415Z 265DEG 48KT 4283 8986 MRC
Special weather statement, Mar 16, 11:58 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1158 PM CDT WED MAR 16 2016 WIZ069-070-170545- ROCK-WALWORTH- 1158 PM CDT WED MAR 16 2016 ...SHOWERS WITH GUSTY WINDS WILL AFFECT WALWORTH AND ROCK COUNTIES THROUGH 1230 AM... AT 1154 PM CDT...A SHOWER WAS LOCATED NEAR FOOTVILLE...OR NEAR JANESVILLE...MOVING EAST AT 55 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE. THERE HAVE BEEN REPORTS OF 45 TO 47 MPH WITH THIS SHOWER. LOCATIONS IMPACTED INCLUDE... JANESVILLE...WHITEWATER...ELKHORN...LAKE GENEVA...MILTON... EDGERTON...EVANSVILLE...EAST TROY...DELAVAN LAKE...GENOA CITY...CLINTON...SHARON...DARIEN... ORFORDVILLE...FOOTVILLE AND PELL LAKE. LAT...LON 4250 8931 4285 8930 4284 8832 4249 8831 TIME...MOT...LOC 0454Z 269DEG 48KT 4270 8914 MRC
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 7:55 PM CDT | Gale Warning | MKX | 5 hr | |
| Mar 16, 11:18 PM CDT | Special Weather Statement | MKX | Green | 42 min |
| Mar 16, 11:58 PM CDT | Special Weather Statement | MKX | Rock, Walworth | 47 min |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.